# SDR HALA2010050100200

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 28,676 hours, 5,406 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 0901
- Condition: Weak
- Location: Hf System
- Part time: 7,632 hours, 1,561 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - NR 2 HF TO WEAK RECEIVE ALL FREQ.  R & R RT HF XCVR  
IAW MM 23-11-03, OPS CK GOOD OK FOR SERVICE.
